# SDR DL733040998

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 54,496 hours, 34,212 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AT 26K ALT CABIN BEGAN TO RISE RAPIDLY, EMERGENCY DESCENT WAS INITIATED. THE CABIN REACHED 15K, MASKS DROPPED. PERFORMED ALL REQUIRED TESTS, NO TROUBLE FOUND.
